Alert archive / North Dakota / Flash Flood Warnings in 2023

Flash Flood Warning 1, NWS Bismarck, ND

May 27, 2023Dunn County, North Dakota

NWS Bismarck, ND issued this flash flood warning at May 27, 2023, 9:15 PM MDT for Dunn County, North Dakota. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2023, 9:15 PM MDT (03:15 UTC)
Expired
May 28, 2023, 1:00 AM MDT
In force
4 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

County Dunn County, ND

The radar

The Minot AFB radar (KMBX), 160 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2023-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2023-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
540 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WGUS53 KBIS 280315
FFWBIS
NDC025-280700-
/O.NEW.KBIS.FF.W.0001.230528T0315Z-230528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
1015 PM CDT Sat May 27 2023

The National Weather Service in Bismarck has issued a

* Flash Flood Warning for...
  Northern Dunn County in southwestern North Dakota...

* Until 200 AM CDT /100 AM MDT/.

* At 1015 PM CDT /915 PM MDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Between 3 and 4 
  inches of rain have fallen. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Little Missouri State Park, Oakdale, and the Fort Berthold 
  Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4768 10264 4766 10253 4763 10245 4751 10244
      4738 10258 4740 10274 4747 10291 4767 10280
      4767 10278 4767 10275 4767 10273 4767 10269
      4767 10266 4767 10264

FLASH FLOOD...RADAR INDICATED

$$

Hollan
2 follow-up statements
669 
WGUS73 KBIS 280512
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
1212 AM CDT Sun May 28 2023

NDC025-280700-
/O.CON.KBIS.FF.W.0001.000000T0000Z-230528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dunn ND-
1212 AM CDT Sun May 28 2023 /1112 PM MDT Sat May 27 2023/

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CDT/1 AM MDT/ 
EARLY THIS MORNING FOR NORTHWESTERN DUNN COUNTY...

At 1212 AM CDT /1112 PM MDT/, Doppler radar indicated thunderstorms 
producing heavy rain across the warned area. Between 3 and 4 inches 
of rain have fallen. Additional rainfall amounts up to 1 inch are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, roadways as
         well as other poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Little Missouri State Park, Oakdale and Fort Berthold Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 4768 10264 4766 10253 4763 10245 4751 10244
      4738 10258 4740 10274 4747 10291 4767 10280
      4767 10278 4767 10275 4767 10273 4767 10269
      4767 10266 4767 10264

FLASH FLOOD...RADAR INDICATED

$$

Anglin
698 
WGUS73 KBIS 280655
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
155 AM CDT Sun May 28 2023

NDC025-280705-
/O.EXP.KBIS.FF.W.0001.000000T0000Z-230528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dunn ND-
155 AM CDT Sun May 28 2023 /1255 AM MDT Sun May 28 2023/

...FLASH FLOOD WARNING WILL EXPIRE AT 2 AM CDT/1 AM MDT/ EARLY THIS 
MORNING FOR NORTHWESTERN DUNN COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures, and 
remember turn around, don't drown as most flood deaths occur in 
vehicles.

LAT...LON 4768 10264 4766 10253 4763 10245 4751 10244
      4738 10258 4740 10274 4747 10291 4767 10280
      4767 10278 4767 10275 4767 10273 4767 10269
      4767 10266 4767 10264

$$

Anglin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at May 27, 5:47 PM MDT, 3 hours 28 minutes earlier.

Area forecast discussion, May 27, 5:47 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Bismarck ND
647 PM CDT Sat May 27 2023

.UPDATE...
Issued at 628 PM CDT Sat May 27 2023

An earlier cluster of storms that started in western Oliver county
now continues to diminish across the north central. A couple of
these storms did blow up briefly and one produced some large hail
in the city of Hazen, but they weakened rapidly which makes sense
given that deep layer shear was only around 25 knots or so.
Further west, we continue to see towers trying to initiate under
modest forcing. Thus far, only storms over eastern Montana and
western South Dakota have been able to sustain themselves. Lack of
better synoptic forcing and rather meager mid level lapse rates
have kept storm development in check across western North Dakota.
This will change, however, as the complex of storms over far
western South Dakota continues to push up into the southwest and
additional storms develop to the north. CAMs suggest that we will
end up with a stout line of storms with multicell characteristics
up to the International Border trough mid to late evening before
diminishing overnight. If any initial storms across the west can
stay discrete or semi-discrete while they mature, increasing
shear would suggest hail possible to the size of golfballs.
However, if storms become messy quickly, it could limit hail
production. Locally heavy rainfall will continue to be a concern
with the south to north training nature of the storms, and winds
up to 60 mph will be possible under the strongest cores.

&&

.SHORT TERM...(This Evening through Sunday night)
Issued at 216 PM CDT Sat May 27 2023

An active period of weather continues through the short term as
blocking high pressure remains over the Great Lakes region, and a
west CONUS trough persists. As Gulf moisture continues flowing
into the western North Dakota, models suggest plenty of
instability will be present late this afternoon and evening in the
west. Up to 2000 J/kg of MLCAPE will be available along with 30
to even 40 kts of 0 to 6 km bulk shear. The question, however, is
whether or not there will be enough forcing to take advantage of
these otherwise favorable severe weather conditions. The next
shortwave doesn't really look to come through until Sunday, while
the quasi-stationary surface frontal boundary looks likely to
wobble into southern Canada and northeastern Montana. The LLJ does
appear to ramp up after midnight, but the nose appears to be more
along the Canadian border, if not in southern Canada.

All that said, forecast soundings suggest the cap in western ND
isn't that stout and will likely break by mid-afternoon. Thus,
it's entirely possible that daytime heating alone will be enough
to fire off thunderstorms. It looks like then, at this point in
time, the best chance for severe weather is late this afternoon
and into the early evening before storms weaken as instability
diminishes and the best forcing is lost. Expect scattered strong
to severe thunderstorms with initial cells potentially producing
hail up to the size of golf balls. The window for that large of
hail will likely be narrow before storms cluster and quarter size
hail becomes the biggest threat.

For Sunday, instability doesn't look quite as impressive, although
varies a lot model to model. Just as importantly, co-located
shear looks to return to weaker levels similar to prior systems the
past few days with maximum 0 to 6 km bulk shear closer to the 20
to 25 kt range. Showers and thunderstorms will probably initiate a
little earlier than this afternoon as well as shortwave energy
begins passing through the Dakotas by mid-afternoon. However, they
should once again diminish quickly as the sun sets. Isolated,
pulsey severe thunderstorms are possible with quarter size hail
being the biggest threat.

Expect highs to generally range in the upper 70s to low 80s this
afternoon and Sunday. Lows tonight will mainly drop into the 50s,
although some locations may remain in the low 60s. These values
are approximately 10 degrees above average for this time of the
year.

.LONG TERM...(Monday through Saturday)
Issued at 216 PM CDT Sat May 27 2023

The extended period is essentially more of the same with blocking
high pressure over the east CONUS keeping the west CONUS trough in
place. There will be some wobbles through the week. For example,
surface high over the Great Lakes region will meander a bit to
the northeast through mid-week. This will keep the Gulf open, but
result in moist air penetrating further east and also shifting any
severe weather potential further east as well. Monday, illustrates
this well with a marginal severe risk over the eastern two thirds
or so of the state. By the end of the week, however, high
pressure may wobble back towards the Great Lakes region
potentially shifting any severe weather threat a bit further west
and potentially centering over the entire state.

With shower and severe thunderstorm activity possible throughout
the short term, won't dig too deep into any long range parameters
at this time. However, a very quick glance doesn't contain any
days with eye popping shear. Should that remain the case, periodic
severe weather may be possible, but will be more limited in
nature.

Temperatures also remain more of the same through the extended.
Highs generally look to be in the 80s, with some locations
occasionally only reaching the upper 70s (namely the west on
Monday). Lows appear to consistently remain in the 50s to low 60s
as well. Similarly to the short term period, these temperatures
are generally around 10 to 15 degrees above average for this time
of the year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 628 PM CDT Sat May 27 2023

Scattered to numerous showers and thunderstorms will continue to
develop across the far west this evening, slowly diminishing
overnight. The two most likely sites to be impacted by these
storms will be KDIK and KXWA. There is still uncertainty about
where the strongest storms will track, but the strongest cores
could produce hail up to the size of golfballs, locally heavy
rainfall, and winds up to 60 mph. This could mean brief MVFR to
IFR conditions under any heavier storms that move overhead.
Otherwise, VFR conditions are expected through the period.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...ZH
SHORT TERM...Telken
LONG TERM...Telken
AVIATION...ZH
Hazardous weather outlook, May 27, 5:50 PM MDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
650 PM CDT Sat May 27 2023

NDZ001>003-009>011-017-018-031>033-040-041-043-044-290000-
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn-
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
650 PM CDT Sat May 27 2023 /550 PM MDT Sat May 27 2023/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Scattered strong to severe thunderstorms are possible this
evening. The main hazards are golf ball size hail, wind gusts up
to 60 mph, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorm chances, with the threat of locally heavy rainfall,
remain in the forecast through Sunday. A few storms may be strong
to severe Sunday afternoon through Sunday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ004-005-012-013-019>023-025-034>037-042-045>048-050-051-290000-
Bottineau-Rolette-McHenry-Pierce-Mercer-Oliver-McLean-Sheridan-
Wells-Foster-Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-
Logan-La Moure-McIntosh-Dickey-
650 PM CDT Sat May 27 2023 /550 PM MDT Sat May 27 2023/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorm chances, with the threat of locally heavy rainfall,
remain in the forecast through Monday. A few storms may be strong
to severe Sunday afternoon through Monday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, May 27, 6:49 PM MDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Bismarck ND
749 PM CDT Sat May 27 2023

NDZ018-280115-
Dunn ND-
749 PM CDT Sat May 27 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL DUNN COUNTY
THROUGH 815 PM CDT...

At 748 PM CDT, strong thunderstorms were located along a line
extending from near Dunn Center to near Manning. Movement was
northwest at 20 mph.

HAZARD...Wind gusts to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Dunn Center around 700 PM MDT.
  Killdeer around 715 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

&&

LAT...LON 4760 10246 4737 10299 4715 10270 4729 10247
TIME...MOT...LOC 0048Z 153DEG 19KT 4730 10259 4722 10270

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HOLLAN
Special weather statement, May 27, 7:07 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Bismarck ND
707 PM MDT Sat May 27 2023

NDZ031-280145-
Golden Valley ND-
707 PM MDT Sat May 27 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF GOLDEN VALLEY COUNTY
THROUGH 745 PM MDT...

At 707 PM MDT, strong thunderstorms were located along a line
extending from 11 miles north of Sentinel Butte to near Golva.
Movement was north at 20 mph.

HAZARD...Wind gusts to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Beach, Golva, Sentinel Butte, Trotters, Alpha, and Sentinel Butte
State Nature Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4733 10404 4733 10367 4700 10366 4663 10378
      4663 10380 4654 10381 4654 10404
TIME...MOT...LOC 0107Z 194DEG 16KT 4708 10392 4671 10403

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HOLLAN
Special weather statement, May 27, 7:13 PM MDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Bismarck ND
813 PM CDT Sat May 27 2023

NDZ017-018-032-280145-
McKenzie ND-Billings ND-Dunn ND-
813 PM CDT Sat May 27 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DUNN, NORTHEASTERN
BILLINGS AND SOUTHEASTERN MCKENZIE COUNTIES THROUGH 845 PM CDT/745 PM
MDT/...

At 813 PM CDT/713 PM MDT/, strong thunderstorms were located along a
line extending from 12 miles north of Dunn Center to 12 miles south
of Manning. Movement was north at 30 mph.

HAZARD...Wind gusts to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Killdeer, Dunn Center, Manning, Mandaree, South Fairfield, Mckenzie
Bay Recreation Area, Twin Buttes, Little Missouri State Park,
Oakdale, and Fort Berthold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4770 10317 4783 10264 4780 10262 4778 10254
      4762 10226 4743 10221 4698 10267 4698 10324
TIME...MOT...LOC 0113Z 164DEG 24KT 4753 10263 4706 10281

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HOLLAN
Special weather statement, May 27, 7:22 PM MDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Bismarck ND
822 PM CDT Sat May 27 2023

NDZ017-280200-
McKenzie ND-
822 PM CDT Sat May 27 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN MCKENZIE
COUNTY THROUGH 900 PM CDT...

At 820 PM CDT, a strong thunderstorm was located 14 miles northeast
of Trotters, or 30 miles southwest of Watford City, moving north at
15 mph.

HAZARD...Wind gusts to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
McKenzie County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4733 10360 4733 10382 4764 10392 4764 10328
TIME...MOT...LOC 0120Z 202DEG 13KT 4744 10365

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HOLLAN
Special weather statement, May 27, 7:43 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Bismarck ND
843 PM CDT Sat May 27 2023

NDZ017-018-032-280215-
McKenzie ND-Billings ND-Dunn ND-
843 PM CDT Sat May 27 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN DUNN,
NORTHEASTERN BILLINGS AND SOUTHEASTERN MCKENZIE COUNTIES THROUGH 915
PM CDT/815 PM MDT/...

At 842 PM CDT/742 PM MDT/, strong thunderstorms were located along a
line extending from 12 miles north of Dunn Center to 6 miles
southwest of Killdeer to near South Fairfield. Movement was northwest
at 25 mph.

HAZARD...Wind gusts to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Killdeer, Mandaree, Grassy Butte, Fairfield, Little Missouri State
Park, and Oakdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4773 10315 4784 10265 4780 10262 4778 10256
      4778 10250 4747 10252 4722 10277 4706 10321
      4733 10348
TIME...MOT...LOC 0142Z 156DEG 23KT 4754 10266 4731 10286 4717 10317

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HOLLAN
Special weather statement, May 27, 7:46 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Bismarck ND
746 PM MDT Sat May 27 2023

NDZ031-032-280230-
Golden Valley ND-Billings ND-
746 PM MDT Sat May 27 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF GOLDEN VALLEY AND
WESTERN BILLINGS COUNTIES THROUGH 830 PM MDT...

At 745 PM MDT, strong thunderstorms were located along a line
extending from 11 miles south of Trotters to 10 miles southeast of
Sentinel Butte. Movement was north at 20 mph.

HAZARD...Wind gusts to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medora, Sentinel Butte, Trotters, Sentinel Butte State Nature
Preserve, Sully Creek State Park, and Elkhorn State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4733 10404 4733 10357 4663 10336 4663 10367
      4703 10405
TIME...MOT...LOC 0145Z 199DEG 18KT 4716 10386 4681 10369

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HOLLAN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 6:14 PM MDTSpecial Weather StatementBISGolden Valley31 min
May 27, 6:25 PM MDTSpecial Weather StatementBISDunn35 min
May 27, 6:49 PM MDTSpecial Weather StatementBISDunn26 min
May 27, 7:07 PM MDTSpecial Weather StatementBISGolden Valley38 min
May 27, 7:13 PM MDTSpecial Weather StatementBISDunn32 min
May 27, 7:22 PM MDTSpecial Weather StatementBISMcKenzie38 min
May 27, 7:43 PM MDTSpecial Weather StatementBISDunn32 min
May 27, 7:46 PM MDTSpecial Weather StatementBISGolden Valley44 min
May 27, 8:14 PM MDTAreal Flood AdvisoryBISDunn64 min
May 28, 4:59 PM MDTSpecial Weather StatementBISSheridan31 min
May 28, 5:20 PM MDTSpecial Weather StatementBISMcHenry25 min

Nearby

Flash Flood Warnings in North Dakota, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.